# SDR SWAA2021092109386

- Difficulty date: August 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R AT LEVEL BS 540 AT FWD CARGO COMPARTMENT ; 2021-384334 / [26] INSTALLED INSTALL REPAIR PARTS -7 STRINGER SECTION -2 CHANNEL -3 ANGLE (2EA) AND SHEAR TIE LOCATED BETWEEN STR 24R AND STR 25R STA 520 ; TIE CLIP LOCATED STA 520 STR 24R FWD CARGO COMPARTMENT DWG #143A3230 REV. A MEASURES OF CRACK IS: 0.802 TOOL USED CALIPER P/N 500-464 S/N B17030924 DUE DATE 03-NOV-21; [27] CORRECTED STEP 26 INSTALLED REPAIR PARTS -7 STRINGER SECTION -2 CHANNEL -3 ANGLE (2EA) AND SHEAR TIE LOCATED BETWEEN STR 24R AND STR 25R STA 520 ; TIE CLIP LOCATED STA 520 STR 24R FWD CARGO COMPARTMENT DWG #143A3230 REV. A MEASURES OF CRACK IS: 0.802 TOOL USED CALIPER P/N 500-464 S/N B17030924 DUE DATE 03-NOV-21; [28] RII; STEP 27 COMPLETED.; [29] PERFORMED PERMANENT REPAIR ON STRINGER 24R BTW BS 500D TO BS540 AT FWD CARGO COMPARTMENT SRM 53-00-03-2R-1 REPAIR 1 SRM 51-10-02 ITEM 9 DWG # 143A3230 REV. A; [30] CORRECTED STEP 29 PERFORMED PERMANENT REPAIR ON STRINGER 24R BTW BS 500D TO BS540 AT FWD CARGO COMPARTMENT SRM 53-00-03-2R-1 REPAIR 1 SRM 51-10-02 ITEM 9 DWG # 143A,NG,NRC,2021-09-10 21:18:35,22Y,Y,MX,0,0,,CRACK STRINGER 24R AT LEVEL BS 540 AT FWD CARGO COMPARTMENT ; 2021-384334"
